# SDR UIEA2021032700727

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,446 hours, 11,883 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: V0511
- Condition: Faulted
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN OFF EICAS MESSAGE, ASSOCIATED R AND L UTIL BUS OFF, ALSO RAN CHECKLIST, WOULD NOT RESET ( PERFORMED FIM TASK 24-20 TASK 804 FIM. REPLACED DIODE R GEN PER CUSTOMER REQUEST REMOVED AND REPLACED R GEN IDG AMM 24-11-01, OPS CHECK GOOD. )
